Title: Answer to a query concerning the mapping w=z^(1/m)
Authors: McCoy, TL ×
Kuijlaars, Arno #
Issue Date: 1993
Publisher: Elsevier Science BV
Series Title: Indagationes mathematicae vol:4 issue:4 pages:479-481
ISSN: 0019-3577
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science